# SDR 95ZZZZ218

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1004
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 297-349
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, MAIN CABIN FWD BAR FLOOR AREA STA 297 TO STA 349 RT SIDE 4TH SEAT TRACK HAS CORROSION.  REMOVED SECTION OF SEAT TRACK CLEANED AND TREATED CORROSION FABRICATED AND INSTALLED NEW SECTION OF SEAT TRACK PER SRM 51-30-03.
